Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extensions of regular Borel measures

Jack Hardy and Howard E. Lacey

Vol. 24 (1968), No. 2, 277–282
Abstract

This paper is concerned with the extension of regular Borel measures defined on the Borel sets generated by subtopologies of compact Hausdorff topologies.

Mathematical Subject Classification
Primary: 28.13
Secondary: 54.00
Milestones
Received: 10 July 1967
Published: 1 February 1968
Authors
Jack Hardy
Howard E. Lacey